# SDR GLBA20090305B

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,592 hours, 27,340 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YELLOW HDG FLAG ILLUMINATED DURING FLIGHT AND WOULD NOT RESET.  CA SIDE APPEARED TO BE PRECESSING.FO SIDE APPEARED MOST ACCURATE.  TRIED TO SLEW CA SIDE,  BUT WOULD PRECESS AGAIN.
